Ask Health Experts and Get Answers to Your Health Question ASAP
I would advise you to discuss this issue with a urologist. The anti-depressant Paxil (and a few others) have the beneficial effect to help delay orgasm and thus are quite helpful with the problem of premature ejaculation. A urologist will discuss the issue with you and I am sure would be glad to help you with this.
I hope that this information is helpful for you. If you have further questions then let me know and I will be happy to get back with you!
If my answer has been helpful and to your satisfaction then please remember to leave positive feedback. That would be very much appreciated. Thank you and Best Regards,
How long has it been going on?
Do you have a new partner?
So you have resumed sexual activity recently? If so then that is probably responsible for the problem....
Same partner during the past 12 months?
It may be that the sex between you is very stimulating to you and you climax early. This can be a good thing in one sense but a bad thing as far as making the experience last longer....
One option would be to use a condom to decrease your sensitivity somewhat but you will probably prefer the effect of the Paxil would be my estimation...
You are very welcome!
Yes that would be the route that I would recommend but your primary care doctor may take care of the issue for you. I know that every urologist handles this issue...
You are very welcome! Take Care.